# SDR AALA202508117152

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737-8
- Aircraft serial: 44450
- Aircraft time: 16,610 hours, 6,248 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR STUCK AND WILL NOT OPEN. ACCOMPLISHED LAVATORY-D REPOSITION DOOR ON TRACKS. OPERATIONAL CHECK GOOD. PER CMM 25-40-59
